# SDR 08FDEA01902

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6944884
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME INTERCOSTAL UPPER CHORD IS CORRODED BS 1050 - 1070 STR 27L OB, WL 149.  REMOVED ATTACHED UPPER CHORD ANGLE.  FABRICATED NEW ANGLE REF DWG 69-44884 PG 1.  TREATED AND PRIMED UPPER CHORD ANGLE. INSTALLED REF SRM 51-30-20 PG 1-10.  THIS IS CLASSIFIED AS A MINOR REPAIR.
